advertisement
Question
Posted by: Daisy | 2010/03/23

Menopause

I am SOOOO tired of continual sweating in my upper body and at the same time getting cold shivers. I am 55. I was on HRT for 18 months in which time my periods stopped - this was about 4 years ago. My doc said my symptoms would get better with time - they have gotten worse. I am on Paxil 30mg, Bilocor 5mg and Eltroxin,1mg. Could any of these meds cause excessive sweating. What do I do. My anxiety and panic attacks have increased as well as insomnia - I sometimes stay awake the whole night. I don''t feel like a woman anymore and some days I can''t even get out my bed. :-( Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It seems that the solution would be to go back onto HRT.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/26

It seems that the solution would be to go back onto HRT.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement